# SDR YV3R2019012200009

- Difficulty date: January 18, 2019
- Submitted: January 31, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: AG-MA
- Make and model: Robsin R44
- Aircraft serial: 2446
- Aircraft time: 507 hours
- Engine: Lyc O540F1B5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: C7924
- Part serial: 1646
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED ROTOR NEEDLE STICKS AT ZERO INTERMITTENTLY, ENGINE NEEDLE READS 3% HIGH.
